Erratum to ``Uniqueness and value-sharing of differential polynomials of meromorphic functions'' [J. Math. Anal. Appl. 372 (1) (2010) 252-261] (Q601333): Difference between revisions
From MaRDI portal
Created a new Item |
Added link to MaRDI item. |
||
links / mardi / name | links / mardi / name | ||
Revision as of 07:51, 30 January 2024
scientific article
Language | Label | Description | Also known as |
---|---|---|---|
English | Erratum to ``Uniqueness and value-sharing of differential polynomials of meromorphic functions'' [J. Math. Anal. Appl. 372 (1) (2010) 252-261] |
scientific article |
Statements
Erratum to ``Uniqueness and value-sharing of differential polynomials of meromorphic functions'' [J. Math. Anal. Appl. 372 (1) (2010) 252-261] (English)
0 references
4 November 2010
0 references